e-space
Manchester Metropolitan University's Research Repository

    Items where Author is "Zeidan, D."

    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | No Grouping
    Number of items: 3.

    Zeidan, D. and Slaouti, Arezki (2009) Validation of hyperbolic model for two-phase flow in conservative form. International journal of computational fluid dynamics, 23 (9). pp. 623-641. ISSN 1029-0257

    Zeidan, D., Romenski, E., Slaouti, Arezki and Toro, E. F. (2007) Numerical study of wave propagation in compressible two-phase flow. International journal for numerical methods in fluids, 54 (4). pp. 1-25. ISSN 1097-0363

    Zeidan, D., Slaouti, Arezki, Romenski, E. and Toro, E. F. (2007) Numerical solution for hyperbolic conservative two-phase flow equations. International journal of computational methods, 4 (2). pp. 299-333. ISSN 0219-8762

    This list was generated on Tue Feb 7 05:33:27 2023 GMT.